Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On copper IUD, have had an odd cycles with less bleeding, then got B.V, morning sickness. Is it normal ?

hello i have the copper iud and have had it for about 4 years now about a month and a half ago just a few days before my normal cycle i had sex and a odd cycle not much bleeding then i got b.v. and not im on my cycle it was 2 weeks late. and have thrown up with the strange familiar feeling of morning sickness strck me . Is this very likely not really right ?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Copper IUD is usually useful for 3 years. If it is 4 years since, it is high time you get it changed. There have been reports of pregnancy occurring with an IUD but very very rare. I suggest you get a detailed examination done by a gynecologist and if still want to continue family planning, get your IUD changed. Thanks.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor